# SDR IPXA11B65569

- Difficulty date: February 22, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 90,628 hours, 15,846 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 880
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, M/DECK RT BS 880 TENSION TIE AREA 2 HOLES CRACK FOUND AT FRAME WEB BOTH CRACK APPROX 1/16" LONG.  RT BS 880 TENSION TIE ATTACHED FRAME REPAIRED IAW RS R53-25-36964 & EO B747-5310-41833-A REF NRC FGV512967 FOR WORKING DETAIL.
